# SDR HALA0600900

- Difficulty date: December 17, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 8,185 hours, 20,232 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 8993602
- Part serial: A26
- Condition: False Indication
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PSEU FAIL LIGHT CAME ON DURING CLIMB-OUT WITH AUTO FLIGHT ON.  REMOVED AND REPLACED PSEU.  RTS OK MM32-61-01 C/W.
